MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG VARIO-CUP; VARIO-CUP,50MM O.D.,F. HEAD DIA. 28 MM,WITH SAFETY RING,SELF-CENTERING

WALDEMAR LINK GMBH & CO. KG VARIO-CUP; VARIO-CUP,50MM O.D.,F. HEAD DIA. 28 MM,WITH SAFETY RING,SELF-CENTERING
Model Number 107-220/50
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
An expired prostheses has been implanted.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
An expired prostheses has been implanted.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.Correction of pma/510(k): k781735.
 
Event or Problem Description
An expired prostheses has been implanted.[customer].

Brand Name
VARIO-CUP
Common Device Name
VARIO-CUP,50MM O.D.,F. HEAD DIA. 28 MM,WITH SAFETY RING,SELF-CENTERING
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22200447
Report Number3004371426-2025-00025
Device Sequence Number15123905
Product Code KWY
UDI-Device Identifier04026575328314
UDI-Public04026575328314
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K781735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number107-220/50
Device Catalogue Number107-220/50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
05/20/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/26/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown